# SDR DALA2019051703106

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N306DQ
- Make and model: Boeing 737732
- Aircraft serial: 29633
- Aircraft time: 30,776 hours, 13,946 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5662882) DURING INSPECTION FOUND FOUND TWO CRACKS IN LEFT W/W FWD BULKHEAD JUST FWD OF LT HYD FILTER ASSY. CLEANED AREA, 3" CRACK WAS BROKEN SEALER. REPAIRED 4" CRACK PER SRM 57-10-10 REPAIR 2.
